Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 956291, 16 pages
http://dx.doi.org/10.5402/2012/956291
Research Article

Global Attractor for Doubly Nonlinear Parabolic Equation

School of Mathematics, Lanzhou City University, Lanzhou 730070, China

Received 26 March 2012; Accepted 10 May 2012

Academic Editors: M. Hermann, G. Kyriacou, and S. Utyuzhnikov

Copyright © 2012 Yongjun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Friedman and S. Kamin, “The asymptotic behavior of gas in an n-dimensional porous medium,” Transactions of the American Mathematical Society, vol. 262, no. 2, pp. 551–563, 1980. View at Publisher · View at Google Scholar
  2. K. Shirakawa, “Large time behavior for doubly nonlinear systems generated by subdifferentials,” Advances in Mathematical Sciences and Applications, vol. 10, pp. 77–92, 2000. View at Google Scholar · View at Zentralblatt MATH
  3. A. Eden and J.-M. Rakotoson, “Exponential attractors for a doubly nonlinear equation,” Journal of Mathematical Analysis and Applications, vol. 185, no. 2, pp. 321–339, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Eden, B. Michaux, and J.-M. Rakotoson, “Doubly nonlinear parabolic-type equations as dynamical systems,” Journal of Dynamics and Differential Equations, vol. 3, no. 1, pp. 87–131, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Miranville, “Finite dimensional global attractor for a class of doubly nonlinear parabolic equations,” Central European Journal of Mathematics, vol. 4, no. 1, pp. 163–182, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. C. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar
  7. V. Chepyzhov and M. Vishik, Attractors for Equations of Mathematical Physics, vol. 49, American Mathematical Society, AMS, Providence, RI, USA, 2002.
  8. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer, New York, NY, USA, 1997.
  9. Q. Ma, S. Wang, and C. Zhong, “Necessary and sufficient conditions for the existence of global attractors for semigroups and applications,” Indiana University Mathematics Journal, vol. 51, no. 6, pp. 1541–1559, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. C. Sun and C. Zhong, “Attractors for the semilinear reaction-diffusion equation with distribution derivatives in unbounded domains,” Nonlinear Analysis, vol. 63, no. 1, pp. 49–65, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. K. Zhong, M. H. Yang, and C. Y. Sun, “The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations,” Journal of Differential Equations, vol. 223, no. 2, pp. 367–399, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH